# SDR AALA20121015021

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 70,908 hours, 25,337 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1661 BELLFRAME DAMAGE AT FLOORBEAM ATTACHMENT RIGHT BUTTLINE 52.  INSTALLED DOUBLER PER EA 757-53-026408.
